# SDR CA991231011

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 8,685 hours
- Engine: Lyc TIO540A2B
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Motor
- Part number: 5142001
- Condition: Intermittent
- Location: Cowl Flap
- Component: Cowl Flap System, Dukes
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LT COWL FLAP REFUSED TO OPEN IN FLIGHT.  MAINTENANCE DISCOVERED ACTUATOR MOTOR OPERATING INTERMITTANTLY. MOTOR (DUKESP/N:5142-00-1; PIPER P/N475-194) REPLACED.SUBMITTER NOTED THAT ASSEMBLY DATE FOR UNSERVICEABLE PART WAS MARCH 10,1999.
